# SDR YENA20150828394

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 24,945 hours, 15,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD CARGO DOOR AFT FINGER DOUBLER CORRODED 1.25 - 2 INCHES AFT FRAME 27 AND RBL 12.25.    FWD CARGO AFT FINGER DOUBLER REPLACEMED IAW SRM 51-43-04 AND 51-41-02.
